has anyone else had these symptoms? and i'm pretty sure i need mirena removed
I got Mirena in november 2011 and it was all going fine for the first few months. I bled for 6 weeks straight but now i don't seem to have a period at all which is fine with me, but i'm having SEVERAL painful side effects. It seems like i keep a UTI or some kind of infection. I havent been able to have sex in several months. Now i have vaginal cracks and fissures(cuts) i can't stand the pain anymore. When i use the bathroom i cry everytime because of the severe burning it causes. I also have been getting random black bruises on my left thigh. I pull out handfuls of hair in the shower and u have a knot in my lower left abdomen that hurts pretty bad as well.... I'm going to get it removed today and hopefully its the right thing to do. Anyone else ever have symptoms like this from Mirena.
These symptoms can be due to endometriosis. Endometriosis is the growth of cells similar to those that form the inside of the uterus (endometrial cells), but in a location outside of the uterus.Symptoms of endometriosis include pelvic pain(usually before menstruation but sometimes during intercourse,urination or defecation), sometimes diarrhea or constipation,irregular or heavy menstrual bleeding,sometimes blood in the urine and inability to conceive.
You should get it checked from a doctor to confirm the diagnosis.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Hi. I have endometriosis and have tried the continuous birth control pill and in the end, i kept having spotting or break-through bleeding. Had 4 laprascopies to diagnose the endo. and then excision surgeries to scrape the cells out. I am currently not on any birth control because I haven't had sex in a while and am not in a relationship, but the gynecologist I last went to wants me to go on Mirena. I'm very intuitive when it comes to my body and somehow, I just didn't feel right about it. I saw last week on t.v., you know how they have "Bad Drug" commercials that tell you you can sue if you took a certain drug and it harmed you? Well MINERA was on there!!! It said that it has caused perforations in the uterus, or intestines!!! And I thought it was weird that the gyne said, "I tell all my patients to not stop taking it unless they absolutely can't stand the pain." RED FLAG!!! I thought, if you've told patients that, some women must have been in a lot of pain...NEEDLESS PAIN!!! I think you should get that thing taken out immediately, you shouldn't have to bleed for 6 weeks straight and cry every time you go to the bathroom...let YOUR DOCTOR GO THROUGH THAT PAIN AND SEE HOW LONG THEY STAY ON IT!!! That is my opinion, I feel so bad that you have had to go through this....do you have endometriosis? Oh and another thing, the post by the md above my post doesn't answer ANY of your questions!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.